MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; CEMENTLESS TI COATED STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3; CEMENTLESS TI COATED STEM
Model Number 01.39.203
Health Effect - Clinical Code Pain (1994)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 165319b: 3 items manufactured and released on (b)(6) 2019.Expiration date: 2024-09-23.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on (b)(6) 2022.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1904637.Lot 1904637: 320 items manufactured and released on (b)(6) 2019.Expiration date: 2024-09-04.No anomalies found related to the problem.To date, 292 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 2 years 2 months after the primary, the patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS TI COATED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14218332
Report Number3005180920-2022-00296
Device Sequence Number17482577
Product Code LZO
UDI-Device Identifier07630030885631
UDI-Public07630030885631
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model Number01.39.203
Device Catalogue Number01.39.203
Device Lot Number165319B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale